# SDR DALA2025031401982

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,658 hours, 30,409 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6702, RH HORZ L/E PNL 342BR IS GOUGED/BENT ON THE EDGE. CORRECTIVE ACTION: REMOVED DAMAGE, PREPPED AND LAYED UP AND BONDED R/H HORIZ L/E PANEL 342BR IAW B757-200 SRM 51-40-10 AND MEV 25-0036-01C. PAINTED IAW B757-200 AMM 51-21-10, EWO ER/A 624683-14 PRI O REV. O. (LP 0850970)
